Pacific Journal of Mathematics

On the boundary curves of incompressible surfaces.

A. E. Hatcher

Article information

Source
Pacific J. Math., Volume 99, Number 2 (1982), 373-377.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102734021

Mathematical Reviews number (MathSciNet)
MR658066

Zentralblatt MATH identifier
0502.57005

Subjects
Primary: 57N10: Topology of general 3-manifolds [See also 57Mxx]

Citation

Hatcher, A. E. On the boundary curves of incompressible surfaces. Pacific J. Math. 99 (1982), no. 2, 373--377. https://projecteuclid.org/euclid.pjm/1102734021


Export citation

References

  • [1] W. Floyd and U. Oertel, Incompressible surface via branched surfaces, to appear.
  • [2] A. Hatcher and W. Thurston, Incompressible surfaces in 2-bridgeknot complements, to appear.
  • [3] W. Menasco, Incompressible surfaces in the complement of alternatingknots and links, preprint.
  • [4] W. Thurston, Geometry and topology of S-manifolds, to appear.